MAUDE Adverse Event Report: COVIDIEN 35ML SYRINGE LUER LOCK TIP; SYRINGE, PISTON

COVIDIEN 35ML SYRINGE LUER LOCK TIP; SYRINGE, PISTON
Model Number 1183500777
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medwatch mw5093742 was received on 27-aug-2020; however, the form did not include facility information or contact information.As a result, additional information nor sample information could be requested.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer states that the iv teach was using the syringes and noticed a white residue/substance on the inside of the barrel.The tech said one syringe looked like it had a black hair on it also.Possible lots 922459x or 921043x.

Brand Name
35ML SYRINGE LUER LOCK TIP
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
1222 sherwood rd
norfolk NE 68701
MDR Report Key10465412
Report Number1915484-2020-01187
Device Sequence Number3001480
Product Code FMF
UDI-Device Identifier10884521010826
UDI-Public10884521010826
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1183500777
Device Catalogue Number1183500777
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/25/2020
Initial Report FDA Received Date08/28/2020
Patient Sequence Number1